|Price:||$10.11 ($0.05 / Count) & FREE Shipping|
Sudogest PE Generic for Sudafed PE Nasal Decongestant Phenylephrine HCl 10mg Tablets t 6 Packs of 36-count Total 216 Tablet
- Compare to Sudafed PE Nasal Decongestant active ingredient
- Temporarily relieves sinus congestion and pressure
- Maximum Strength, Non drowsy, 1 Pill/Dose
- Phenylephrine HCl 10mg
- Exp. Date 06/2016 or Later
Frequently Bought Together
Customers Who Bought This Item Also Bought
Size: 6 Boxes Total 216 Tablets
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.
Top Customer Reviews
Bingo!! Combining this pill with the other one works just fine for about a 1/3rd of the cost! Thanks Amazon!
The pills are slippery, but I guess that's to make them easier to swallow. Else, same size as Sudaphed.
Most Recent Customer Reviews
This product doesn't work for me. I used to use Sudafed all the time, and thought I'd give this generic a try. It did nothing for me. Very disappointing.Published 2 months ago by MamaLlama
Works find, just like brand name decongestants. Good deal.Published 4 months ago by Edward J. Vasicek